# SDR DALA2024111110838

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 RH FWD REPAIR SKIN UNDER H/STAB SEAL AREA FOUND WEAR. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PR B767-400 SRM 53-80-01. (0648249)
